# SDR SWAA118105

- Difficulty date: November 19, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 13,843 hours, 8,141 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE PARTIALLY OUT OF CASE, STILL OPERATIONAL.  RE-INSTALLED SLIDE PER MT.
